# SDR 9625435523

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT SEVERAL PASSENGER'S REPORTED A BURNING SMELL IN THE AFT END OF AIRCRAFT.  DIVERTED TO MSP AND LANDED WITH OUT INCIDENT.  MAINTENANCE PERFORMED CHECK OF AFT CARGO, PACK BAYS, WHEEL WELLS AND TIRES.  NO DISCREPANCIES NOTED.  PULLED AND COLLARED WATER COMPRESSOR CIRCUIT BREAKER PRECAUTIONARY.
